# SDR ABXA050082

- Difficulty date: March 21, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 56,693 hours, 51,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 591746311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR JAMB WAS CRACKED AT TOP LEFT STOP AT INBOARD RIVET.  REPAIRED DOOR JAMB AT TOP LEFT IAW DC-9 SRM 53-05.
